# SDR SWIA202052787

- Difficulty date: September 13, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 345 AR INNER RIB CRACKED, AS MARKED.  C-CHECK RO 9/24/2020.  REMOVED AND REPLACED CRACKED RIB ON PANEL 345AR, REF EMB SRM.
